Wei Liu
Title
Cited by
Cited by
Year
Stochastic Partial Differential Equations: An Introduction
W Liu, M Röckner
Springer, 2015
2392015
SPDE in Hilbert space with locally monotone coefficients
W Liu, M Röckner
Journal of Functional Analysis 259 (11), 2902-2922, 2010
1292010
Random attractors for a class of stochastic partial differential equations driven by general additive noise
B Gess, W Liu, M Röckner
Journal of Differential Equations 251 (4-5), 1225-1253, 2011
1062011
Large deviations for stochastic evolution equations with small multiplicative noise
W Liu
Applied Mathematics and Optimization 61 (1), 27-56, 2010
872010
Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise
Z Brzeźniak, W Liu, J Zhu
Nonlinear Analysis: Real World Applications 17, 283-310, 2014
812014
Harnack inequality and applications for stochastic evolution equations with monotone drifts
W Liu
Journal of Evolution Equations 9 (4), 747, 2009
682009
Local and global well-posedness of SPDE with generalized coercivity conditions
W Liu, M Röckner
Journal of differential equations 254 (2), 725-755, 2013
642013
Harnack inequality and strong Feller property for stochastic fast-diffusion equations
W Liu, FY Wang
Journal of mathematical analysis and applications 342 (1), 651-662, 2008
562008
Well-posedness of stochastic partial differential equations with Lyapunov condition
W Liu
Journal of Differential Equations 255 (3), 572-592, 2013
332013
Large deviation principles for the stochastic quasi-geostrophic equations
W Liu, M Röckner, XC Zhu
Stochastic Processes and their Applications 123 (8), 3299-3327, 2013
262013
Existence and uniqueness of solutions to nonlinear evolution equations with locally monotone operators
W Liu
Nonlinear Analysis: Theory, Methods & Applications 74 (18), 7543-7561, 2011
252011
Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives
W Liu, M Röckner, JL da Silva
arXiv preprint arXiv:1708.05649, 2017
212017
Existence and uniqueness of invariant measures for stochastic evolution equations with weakly dissipative drifts
W Liu, J Tölle
Electronic Communications in Probability 16, 447-457, 2011
212011
On the stochastic p-Laplace equation
W Liu
Journal of mathematical analysis and applications 360 (2), 737-751, 2009
162009
Invariance of subspaces under the solution flow of SPDE
W Liu
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13 (01 …, 2010
112010
Yosida approximations for multivalued stochastic partial differential equations driven by Lévy noise on a Gelfand triple
W Liu, M Stephan
Journal of Mathematical Analysis and Applications 410 (1), 158-178, 2014
102014
Ergodicity of transition semigroups for stochastic fast diffusion equations
W Liu
Frontiers of Mathematics in China 6 (3), 449-472, 2011
62011
Fine properties of stochastic evolution equations and their applications
W Liu
32009
The Stochastic Integral in General Hilbert Spaces (wrt Brownian Motion)
W Liu, M Röckner
Stochastic Partial Differential Equations: An Introduction, 9-53, 2015
2015
Mild Solutions
W Liu, M Röckner
Stochastic Partial Differential Equations: An Introduction, 179-207, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–20